Hidefumi Ohsugi ; Kazuki Shibata - Smooth Fano polytopes whose Ehrhart polynomial has a root with large real part

dmtcs:3041 - Discrete Mathematics & Theoretical Computer Science, January 1, 2012, DMTCS Proceedings vol. AR, 24th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012) - https://doi.org/10.46298/dmtcs.3041
Smooth Fano polytopes whose Ehrhart polynomial has a root with large real part

Authors: Hidefumi Ohsugi ; Kazuki Shibata

    The symmetric edge polytopes of odd cycles (del Pezzo polytopes) are known as smooth Fano polytopes. In this extended abstract, we show that if the length of the cycle is 127, then the Ehrhart polynomial has a root whose real part is greater than the dimension. As a result, we have a smooth Fano polytope that is a counterexample to the two conjectures on the roots of Ehrhart polynomials.


    Volume: DMTCS Proceedings vol. AR, 24th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC 2012)
    Section: Proceedings
    Published on: January 1, 2012
    Imported on: January 31, 2017
    Keywords: Ehrhart polynomials, Grôbner bases, Gorenstein Fano polytopes.,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Share

    Consultation statistics

    This page has been seen 109 times.
    This article's PDF has been downloaded 270 times.